# SDR 08FDEA01998

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201466
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR, SEAT TRACK EXTRUSION IS CORRODED, BS 850 - 870, LBL 45, WL 208.  REMOVED AND REPLACED TRACK WITH NEW TRACK.  FABRICATED FROM BAC 1520-1466 EXTRUSION REF SRM 51-30-2 PG 2, SRM 51-10-2 PG -3, GMM7-0-1001, AMM 51-20-014.  THIS IS CLASSIFIED AS A MINOR REPAIR.
